Just had my draw Tuesday, and I was on the phone
With my dr. (actually his dimwit asst.) At 9am To get the results.
Finall calls me back (at 4pm) to let me know my estradiol level was
Now at 88!! That's about makes sense sine my baseline was 24, 5-week check
Was 58, just about where I would expect!!
I'm so pissed, I probably shouldn't be typIng this now. She remembered our conversation
A month ago, when I expressed my serious doubts about my estradiol level "magically" falling back to normal. And said I could come down and pic up the anastrozole. (not a good idea when I'm already pissed) but I went...
When I walked in the office (which is quite a drive) the 1st thing I hear is "how are you"....
PISSED!!! She asked what happened so i told her and I'm sure everyone in the office heard my story!
(I'm paraphrasing here, leaving out a few 4 letter words that slipped out)
"You wonderful treatment center brought my sex drive back to when I was a teenager. Then for added fun they caused complete and total ED. When I brought up the estradiol of 58 to their attention 5 WEEKS ago, they told me that is common for it to drop all by itself, let's wait another month and see, i told her then i don't believe it! in the mean time now my testicles are aching and getting smaller!!
Of course my results came back today and let me tell you it's very frustrating being smarter than the Dr! Low and behold I was right again!! Now my estradiol level is 88! No wonder my balls hurt, their trying to shrivel away and grow a vagina".
It was about this moment they pulled me back into a consultation office... No biggie I was about done at that point.
The nurse practitioner who is handling my case when the Dr. Is out (which is most of the time)
Explained to me what was happening. Gee thanks!!
I stopped her and told her I already know what and why this is happening, and that it's totally NOT ok
To cause complete ED, for a month when it should of been addressed a month ago!
She started the same old story about levels (magically) falling back to normal on their own.
I told her I don't believe a word of it, I want this fixed NOW!! She said this anastrozole will block the estrogen conversion.
As far as my testicles aching and shrinking. she said this too is a common side effect of TRT as my testicles have become inactive due to HRT, and that once my estradiol levels were in check they would start HCG, to keep them stimulated. I then replied, you now think its ok for my testicles to ache for another her month, when you already know what it's going to take to correct the problem??
She then said that they don't want to introduce another med. until my estradiol is in check...
I said this better work, you don't want to see me in here earlier than my next appt!
Moral of this story is that it's imperative to monitor your estradiol levels!
Then can ruin any benefits of TRT! If your Dr. Is not testing for it, find a new Dr.!!
Thank god for this site! Don't think I would have been around without it!
Who would think so many Dr's are this clueless? And lack common sense. It's truly scarey!